# SDR COMA0010315

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,695 hours, 22,642 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Pickup
- Condition: Out Of Adj
- Location: Prop Sync
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE NP OSCILLATING 99 T 102.8 PERCENT.  ADJUSTED PROP SYNC.  PULSE PICKUP GAPS TO M/M SPECIFICATIONS.
